| Model Number |
1012450-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal left circumflex artery that was both heavily calcified and tortuous and 90% stenosed.The 3.25x12mm nc trek balloon dilatation catheter was advanced against resistance to the lesion.During the first inflation to 14 atmospheres the balloon ruptured.Resistance was noted during removal of the device.There was no adverse patient effect or a clinically significant delay in the procedure.The procedure was completed with dilatation using a cutting balloon.No additional information was provided.